# SDR USAA990606

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952524M
- Condition: Cracked
- Location: Cargo Door
- Part time: 38,169 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A SMALL SKIN CRACK AT CARGO DOOR HANDLE CUTOUT AFT CARGO DOOR, AFT RADIUS OF HANDLE ACCESS CUTOUT EXTERIOR SKIN.  INSTALLED EXTERNAL DOUBLER PER SRM 52-00-01 FIG 202.  (M)
